# SDR EGRR097941

- Difficulty date: November 4, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N76AF
- Make and model: Skrsky S76C
- Aircraft serial: 760533
- Aircraft time: 125 hours
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Chip Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN GEAR BOX CHIP DETECTORS FAILED OPERATIONAL CHECK DURING THE FIRST TWELVE MONTH CALENDAR INSPECTION SINCE DELIVERY.  TROUBLESHOT AND FOUND MISWIRED AT NR 1 RELAY PANEL.
